MathSciNet Relay Station
MathSciNet bibliographic data
MR1314458 (95k:46113) 46M20 (46H25)
Douglas, R. G.; Paulsen, V. I.; Sah, C.-H.; Yan, K. Algebraic reduction and rigidity for Hilbert modules. Amer. J. Math. 117 (1995), no. 1, 75–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement